# SDR CALA2016101000749

- Difficulty date: October 10, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 83,133 hours, 20,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT ILLUMINATED AT THE L2 DOOR.  REMOVED DEBRI FROM GIRT BAR LIGHT,  FUNCTIONS NORMAL IAW MM 25-66 -00
